I am confused and wondering why a doctor would prescribe this for someone with low blood pressure, low heart rate that goes down into the 40's at rest, and a heart beat that is skipping beats... This does not make sense to me.
Frankly I don't know why. I take it for high blood pressure and when my blood pressure dropped too much my dr decreased the dosage. I would either ask him why he chose that drug or get a second opnion. I am not a doctor so you should call him right away before it really starts working and lowers his pressure even more.I hope he is able to give you an answer that satisfies you or go for a second opinion.
I learned early if something sounded strange to me, ask the doctor right then. I have no idea either, and have never seen it used except in high bp. Why did he see the dr? What kind of dr was it? I'm trying to think if there is something in its action that would help his heart rate. So far no luck there. lol... Since its sunday you might want to call the pharmacist and ask if he sees a reason for it. But be sure to call the dr and ask in the morning.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Mar 2011 • 1 answer
Posted 21 Mar 2012 • 1 answer
Posted 27 Oct 2014 • 1 answer
Is a heart rate of 127 dangerous for a chf patient with high blood pressure. My father was recently?
Posted 15 Apr 2015 • 1 answer
Posted 12 May 2015 • 1 answer